Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Side Effects

Side Effects

Has anyone who is taking Belbuca 300mcg experienced side effect of hives? I've changed nothing at all, except starting this medication.

A MyFibroTeam Member said:

Hives is almost always a sign of allergic reaction. I would discontinue use and contact your doc asap.

edited, originally posted about 4 years ago
A MyFibroTeam Member said:

I am on 375. I have tried 450 which isn’t strong enough and taking oxy with it makes me tired. Until I can take time off work n increase belbuca. I am taking 375 only. I have not had any problems

posted almost 2 years ago
A MyFibroTeam Member said:

I am on 375. Which needs higher n I have been lucky to have no problems

posted almost 2 years ago
A MyFibroTeam Member said:

I have contacted the dr, but I can't just stop the med. I've been medication for too long to quit, I need to be taken off slowly. But thank you for the insight, I'm appreciative :)

posted about 4 years ago
A MyFibroTeam Member said:

It's all over pain relief for chronic pain sufferers. It goes inside cheek and "melts" in there over 1/2hr. It's got some other side effects, similar to those of opioids, but very light into comparison.

posted about 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in